# SDR DALA2019081634815

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 85,052 hours, 11,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS AT 29B AND 33F INOPERATIVE. MAINTENANCE FOUND WIRES PULLED FROM CONNECTOR AT SEAT 29B AND CONNECTOR BROKEN AT 33F. REPLACED CONNECTORS. SYSTEM OPERATION IS NORMAL.
